# SDR SWAA990910

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Bs 937-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SERVICE  CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 937-940, STRINGER 24R.  REPAIRED SKIN PER SRM.
